Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.

Article

Loureiro, Ana F. and Cardoso, J. R. (2011) On the convergence of Schröder iteration functions for pth roots of complex numbers. Applied Mathematics and Computation, 217 (21). pp. 8833-8839. ISSN 0096-3003. (The full text of this publication is not available from this repository)

Cardoso, J. R. and Loureiro, Ana F. (2011) Iteration functions for pth roots of complex numbers. Numerical Algorithms, 57 (3). pp. 329-356. ISSN 1017-1398. (The full text of this publication is not available from this repository)

This list was generated on Wed Aug 27 13:59:44 2014 BST.